# SDR A6WA2014071841762

- Difficulty date: July 14, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 28,689 hours, 27,302 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON AIR EXCHANGE FROM APU TO ENGINE,  HEARD A POP AND SMELLED AN ODOR WHICH DISSIPATED IMMEDIATELY.  LIMITED AIR FLOW BOTH PACKS ON APU.  LT PACK TEMP INCREASES ON APU.  INSPECTED APU DUCTS & BOTH PACKS IN AFT EQUIPMENT BAY.  RAN PACKS & NOTICED ODOR FROM LT PACK.  RT PACK OPS CHECKED GOOD.  R & R ACM WATER SEPARATOR & PRSOV.  OPS CHECKED GOOD.
